Department

Mathematics

Document Type

Article

Publication Date

10-2014

Abstract

We study the spaces of string links and homotopy string links in an arbitrary manifold using multivariable manifold calculus of functors. We construct multi-cosimplicial models for both spaces and deduce certain convergence properties of the associated Bousfield-Kan homotopy and cohomology spectral sequences when the ambient manifold is a Euclidean space of dimension four or more.

Comments

Published version in: Journal of Homotopy and Related Structures, October 2014, Volume 9, Issue 2, pp 419-454. doi:10.1007/s40062-013-0033-8

Version

Post-print

Share

COinS